Jump to content
CrazyBoards.org

Recommended Posts

Crap.  Double crap.  I didn't think I was going to subject myself to the slowass titration of Lamictal but guess what?  I AM!  Depakote sucked balls, put me lower than low, and since Lamictal is supposedly the most effective drug for what I have I am giving it another shot.  Damn. 

Am currently frightened of the next 6 weeks before I get to therapeutic levels (even slower than before because I am coming off Depakote)  and dealing with being undermedicated and cuckoo.  Been there, done that.  I'm also on Lexapro so at least I won't be completely off meds, which is a baaaaaaad thing in Wende-land.  But I am expecting to fight with the fam, probably breakup with the bf, possibly lose my job that I am already fucking up at, and most likely smoke to much weed.  WHY am I doing this again?  Reinforcements of why Lamictal is supposedly great would be fab. 

Pretty please.  I am freaking myself out.  I spoke with a friend last night who thinks I may be psyching myself out and you know what, I may be.  It also just may be that I've done this 2 times before and know what kind of hell it is to be undermedicated and have to just be "patient".

Triple crap. 

No ninjas.  Too sad and scared to be delusional.

Link to comment
Share on other sites

Supergwen,

I don't know if my reply will help any, but here it is. You've already been told this. The slow titration on Lamictal can be aggravating, but worth the wait. I'm up to 175mg and been on it for two months.

I had a lot of bad days and still having them from time to time. Upping the dosage on my Strattera helped. When things got really bad, I had a couple glasses of wine. I know, I know, just exacerbates the depression. But sometimes you are living moment to moment. I am trying to cut down on the booze.

Lamictal was sort of my last hope for ACs. I've run the gamut of ACs and none worked for me. So I was bound and determined to see the titration through. I'm planning on continuing the titration until I reach the magic level.

Maybe you could discontinue the Klonopin. I used to take Xanax for anxiety and panic attacks. My pdoc told me that it was making things worse in the long run, and I had to agree. I have been on Seroquel for a few years now, and that helps quite a bit with the anxiety. I also have fewer panic attacks.

Hope this help a little.

Link to comment
Share on other sites

I stopped taking lamictal first time because I lost my ins and went completely off meds, the second time because my ins changed and I didn't want to spend $40 a month as opposed to $20 (seems dumb now) and I didn't think it was "doing" anything for me. Pdoc just brought up that it could be I didn't think it was doing anything because I was actually stable.  I think that was it seeing how being off put me in worse place.  Never had rash or any side effects really, a little sleepiness at higher levels but I was also on Trileptal at that time and could have been that too. 

I don't know what I have - I was diagnosed as depressed, then got manic on AD's and was dx'd bipolar I guess, - tdocs have suggested borderline, I don't know enough about it besides seeing the movie girl interrupted, I should read up on that -  I don't know what my current doc is dx'ing me with.  I tend to go with symptoms instead of dx - I really want that brain scan thing or at least to stay with a doc for a decent amount of time so that we can really get into it.  Changes in ins have caused changes in docs, then moving, then coming back, then more changes in ins...  Hopefully I will be able to stay with this pdoc for a good while and get a good tdoc and we can all work together like a big happy family.  (sarcasm)

I should mention that I am currently n Lexapro 20 mg, was taking 40 mg on advice from previous doc a few months ago and that got me a little freaky.  Hyper hyper hyper.  But curbed depression at least....

Link to comment
Share on other sites

Archived

This topic is now archived and is closed to further replies.

×
×
  • Create New...